# SDR AC2A110523

- Difficulty date: July 22, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N7159J
- Make and model: Bell 206L-3
- Aircraft serial: 51408
- Aircraft time: 14,643 hours
- System (JASC): 6321 · Main Rotor Brake
- Part: Caliper
- Part number: 40003972
- Condition: Leaking
- Location: Rotor Brake
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CALIPER LEAKING / REPLACED CALIPER
